Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CherryBunny3

differen 0.3 clears me up but

Recommended Posts

It kills my eyes! I try to use it 3 days in a row..and I start to feel a bit of burning in my eyes at times , and most of the time under my eyes it gets all wrinkely and my eyes get puffy or swelling like if i use it few days in a row...(I dont apply near my eyes at all)

I dont know what to do anymore , it pisses me off because I've used it before for more than a week and it cleared me up but dried up my skin badly and my eyes didnt look good at all...

I want to use it instead of retin-a cause I know it clears me up , Iam using both differen and retin-a on different part of my face , I use retin-a more because differen is too harsh for me..

does anyone have the same issues? I dont know what to do :doubt:

Share this post


Link to post
Share on other sites

Hey, you know what? This has been happening to me, too. I thought it was my eye-make up remover, but it hasn't improved and I stopped using that about a week ago. I don't apply the Differin anywhere near my eyes either. Why does it do this?

Share this post


Link to post
Share on other sites

Now that you mention it, under my eyes has been a little dry/flaky in the mornings. I figured it was the cooling weather, but I started Differin 0.3 last week. And I don't do anything that close to my eyes.

Share this post


Link to post
Share on other sites

You shouldn't put retinoids underneath your eyes.

Leave the spot alone. Its thin...which is why its so easy to get bags under your eyes.

For ppl who don't do this, then I don't know.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×